MAUDE Adverse Event Report: ARTHREX, INC. H/W INTERNALBRACE LGMNT AUGMNT REPR KIT; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. H/W INTERNALBRACE LGMNT AUGMNT REPR KIT; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number H/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via email that an ar-8990st-2 dx fibertak was inserted through a 1.6mm prepared bone tunnel and after it passed through the cortex, it was discovered that the forks on the inserter device had shredded the sutures bundle.This was discovered during a revision of a failed cmc internal brace on (b)(6) 22021.Surgeon redirected tunnels and used a single-loaded fibertak dx to complete procedure.Additional information received 12/23/2021.There were not arthrex devices explanted.

Brand Name
H/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13225998
Report Number1220246-2022-04285
Device Sequence Number19861349
Product Code MBI
UDI-Device Identifier00888867286801
UDI-Public00888867286801
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Device Catalogue NumberAR-8978-CP
Device Lot Number12921527
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Initial Report FDA Received Date01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown